The Vestibular Migraine & Secondary Hydrops Community
Read our welcome post, user support wiki & visit our member recommended products page

Has Amitryptline saved me? (Kirsty's Diary)

#21

Thanks so much Kirsty. I will know next cycle if Ami is going to help my migraines. Did you mention how long you have been on ami for and your dose? Sorry if I have missed that information some where. Wishing you many more leaps forward. I Love hearing this positive news from you. Keep it coming! :kissing_heart:

1 Like
#23

Hi Jo! Sorry think I missed that info out!! :hushed:
I am on 20mg and started that 8 weeks ago now I have a packed of 25mg to try as I am hoping 5o get more from Ami! I havent started them yet. Today I was able to do some cycling for 20mins and some weight lifting! It was so good to get back at it without a migraine on the horizon or being to dizzy to get to my car! I am however starting to have a headache now! I hope it wont manifest into a full blown migraine :astonished::astonished: xx

1 Like
#25

Hi everyone just wondering how your all getting along on the Ami? Im now on 45mg and I have to say I feel a slight improvement regarding clarity as far as head fog and head numbness and dizziness goes. Unfortunately my cycle brings me to a halt and I have a headache which is the normal. Just thought I would check in as its been quite some time since we all chatted.

2 Likes
#26

Hi Jo!

I am so happy to hear of your improvement!! Hope it continues for you! :slightly_smiling_face:

I have actually had quite alot of symptoms lately especially since I had Botox 3 weeks ago! The last few days have been especially bad for me with visual vertigo, head squeezing, inability to focus - (had to wear migraine specs for the last 2 weeks on and off) dizziness… basically everything that MAV throws at us has being hightened for me. I also just checked and my menstrual time is approaching in a couple of days so I guess that is probably owing to more bad days like yourself?

Im sure it will settle down in time. I am trying not to overdo it and mostly failing :flushed::flushed: I am going to going to increase my Ami shortly too so will keep everyone updated on that :two_hearts:

1 Like
#27

Still sounds to me like you are not on a highest enough dose for the drug to control your hypersensitivity. Time to up. I ‘wasted’ more than a year in that situation. Don’t do the same. The neurologist cleared it. Give it a go. Might make all the difference. Different drug but it made me so much better getting to an effective dose. Helen

3 Likes
#28

Tonight 25mg for me! I’ve been putting it off but you’re right :+1:

Thanks for the boot! :wink:

4 Likes
#30

Hi Kirsty,

sorry to hear the botox has given you a lot of symptoms. I guess its all trial and error when trying to eliminate these symptoms.

Can I ask what migraine specs you are using? I have just had my optometrist order FL-41 lenses that are rose coloured and Im hoping these will enable me to get back to work.

I have just had an awful migraine that lasted for 5 days during my cycle and I have to say the Ami didn’t even touch it. So Im going to go up another 5mg as of tomorrow to 50mg. My other symptoms have been in full force during my cycle also. On other regular days I feel a little better.

Im still waiting to say Ive had a few good days in a row but not quite there yet. I do feel a slight improvement in regards to having clarity through my head and eyes where I tend to forget about my symptoms for hours at a time so thats a good start I would say, and an improvement.

So see how I go. best wishes to you Kirsty and good luck upping your dose. I find going up by 5mg is not to bad at all. 10mg I could feel and I would much rather go up in 5mg lots. xxx

2 Likes
#32

Hi Jo,

Sorry that you’ve been struggling! Hopefully once your cycle is over you will return to your baseline.
I use the classic Therspecs if it is a really bright day, but I always wear more often some Prada polarized lenses which also help me tons!

Yes, since increasing to 25mg I haven’t felt any side effects to thats a bonus! I am going to wait 2 weeks and then increase to 30mg. I am so glad I did because yesterday I did have a awful day but there were moments where I felt normal!! :see_no_evil::star_struck: not something I say often these days.

How long have you been off work? For me since xmas I have been off :weary: in this time I have seen decrease and increase in symptoms. I have managed the odd client here and there but am a million miles away from what I consider work able.

Since I started in my 20’s my cycles have been horrendous. The migraine is something else so I can sympathise with you on that one aswell! I get nausea with it too but the pain is by far the worst :weary::weary:

Us woman have it hard going don’t we! :persevere::crazy_face:
:two_hearts:

1 Like
#33

HI Kirsty
yes the joys of being a woman. My symptoms started 1 year ago on the 6 May just gone. I returned to work after 4 months and failed at that due to my symptoms being to severe and starting a SSRI that had side affects I decided to take another 6 months of work. Im due to go back in August. Im really hoping I will be ready by then as my main problem is fluro lights and working long hours on the computer. As well as having these debilitating migraines in the middle of it all. My neurologist is hopeful if I can settle these migraines down the rest of the MAV stuff will settle. I can only hope. I understand when you say you’ve seen an increase and a decrease in symptoms, its seems we are all over the shop with this horrible condition.
Good luck with your increase to 30mg, please let us know how you’re going. Im here if you ever need to chat.
Jo x